Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators

Jiří Šremr

Mathematica Bohemica (2007)

  • Volume: 132, Issue: 3, page 263-295
  • ISSN: 0862-7959

Abstract

top
We establish new efficient conditions sufficient for the unique solvability of the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators.

How to cite

top

Šremr, Jiří. "Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators." Mathematica Bohemica 132.3 (2007): 263-295. <http://eudml.org/doc/250254>.

@article{Šremr2007,
abstract = {We establish new efficient conditions sufficient for the unique solvability of the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators.},
author = {Šremr, Jiří},
journal = {Mathematica Bohemica},
keywords = {system of functional differential equations with monotone operators; initial value problem; solvability; initial value problem; solvability},
language = {eng},
number = {3},
pages = {263-295},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators},
url = {http://eudml.org/doc/250254},
volume = {132},
year = {2007},
}

TY - JOUR
AU - Šremr, Jiří
TI - Solvability conditions of the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators
JO - Mathematica Bohemica
PY - 2007
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 132
IS - 3
SP - 263
EP - 295
AB - We establish new efficient conditions sufficient for the unique solvability of the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators.
LA - eng
KW - system of functional differential equations with monotone operators; initial value problem; solvability; initial value problem; solvability
UR - http://eudml.org/doc/250254
ER -

References

top
  1. Introduction to the Theory of Functional Differential Equations, Nauka, Moskva, 1991. (Russian) (1991) MR1144998
  2. Multistage iterations and solvability of linear Cauchy problems, Math. Notes (Miskolc) 4 (2003), 89–102. (2003) MR2033998
  3. Optimal conditions on unique solvability of the Cauchy problem for the first order linear functional differential equations, Czech. Math. J. 52 (2002), 513–530. (2002) MR1923257
  4. New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations, Math. Bohem. 127 (2002), 509–524. (2002) MR1942637
  5. On a boundary value problem for first order scalar functional differential equations, Nonlinear Anal. 53 (2003), 391–405. (2003) MR1964333
  6. Some Boundary Value Problems for First Order Scalar Functional Differential Equations, Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis, Brno, 2002. (2002) 
  7. On a boundary value problem for n -th order linear functional differential systems, Georgian Math. J. 12 (2005), 229–236. (2005) MR2174179
  8. On the Cauchy problem for two-dimensional systems of linear functional differential equations with monotone operators, Nonlinear Oscil (to appear). (to appear) MR2394937
  9. Theory of Functional Differential Equations, Springer, 1977. (1977) Zbl0352.34001MR0508721
  10. Boundary Value Problems for Systems of Linear Functional Differential Equations, Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis, Brno, 2003. (2003) MR2001509
  11. On boundary value problems for systems of linear functional differential equations, Czech. Math. J. 47 (1997), 341–373. (1997) 
  12. Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Acad. Publ., Dordrecht, 1999. (1999) MR1680144
  13. On the initial value problem for systems of linear differential equations with argument deviations, Math. Notes (Miskolc) 6 (2005), 105–127. (2005) Zbl1079.34052MR2148846
  14. Exact solvability conditions of the Cauchy problem for systems of linear first-order functional differential equations determined by ( σ 1 , σ 2 , , σ n ; τ ) -positive operators, Ukrain. Mat. J. 55 (2003), 1853–1884. (2003) MR2075708
  15. Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia, Praha, 1979. (1979) MR0542283
  16. On the initial value problem for two-dimensional systems of linear functional differential equations with monotone operators, Fasc. Math. 37 (2007), 87–108. (2007) Zbl1134.34038MR2320898
  17. Differential and Integral Inequalities, Springer, 1970. (1970) Zbl0252.35005MR0271508

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.